Existence and uniqueness results on Single-Peaked solutions of a semilinear problem
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 1, p. 73-111
@article{AIHPC_1998__15_1_73_0,
     author = {Cao, Dao-Min and Noussair, Ezzat S. and Yan, Shusen},
     title = {Existence and uniqueness results on Single-Peaked solutions of a semilinear problem},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {1},
     year = {1998},
     pages = {73-111},
     zbl = {0905.35033},
     mrnumber = {1614607},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1998__15_1_73_0}
}
Cao, Daomin; Noussair, Ezzat S.; Yan, Shusen. Existence and uniqueness results on Single-Peaked solutions of a semilinear problem. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 1, pp. 73-111. http://www.numdam.org/item/AIHPC_1998__15_1_73_0/

[1] A. Bahri and J.M. Coron, On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the topology of the domain. Comm. Pure. appl. Math., Vol. 41, 1988, pp. 253-294. | MR 929280 | Zbl 0649.35033

[2] A. Bahri, Y.Y. Li And O. Rey, On a variational problem with lack of compactness: the topological effect of the critical points at infinity. Cal. Var., Vol. 3, 1995, pp. 67-93. | MR 1384837 | Zbl 0814.35032

[3] V. Benci and G. Cerami, The effect of the domain topology on the number of positive solutions of nonlinear elliptic problems. Arch. Rational Mech. Anal., 114, 1994, pp. 79-93. | MR 1088278 | Zbl 0727.35055

[4] D. Cao, E. Noussair and S. Yan, Solutions with multiple "Peaks" for nonlinear elliptic equations, preprint. | MR 1686700

[5] E.N. Dancer, The effect of the domain shape on the number of positive solutions of certain equations, J. Diff. Equs., Vol. 74, 1988, pp. 316-339. | Zbl 0662.34025

[6] E.N. Dancer, The effect of the domain shape on the number of positive solutions of certain nonlinear equations, II, J. Diff. Equa., Vol. 87, 1990, pp. 316-339. | MR 1072904 | Zbl 0729.35050

[7] B. Gidas, WEI-MING NI, and L. NIRENBERG, Symmetry and related properties via the maximum principle, Comm. Math. Phys., Vol. 68, 1979, pp. 209-243. | MR 544879 | Zbl 0425.35020

[8] L. Glangetas, Uniqueness of positive solutions of a nonlinear elliptic equation involving the critical exponent, Nonlinear Anal. T.M.A., Vol. 20, No. 5, 1993, pp. 571-603. | MR 1207531 | Zbl 0797.35048

[9] W.M. Ni And J. Wei, On the location and profile of spike-layer solutions to singularity perturbed semilinear problems, to appear in Comm. Pure Appl. Math.

[10] W.M. Ni And I. Takagi, On the shape of the least-energy solutions to a semilinear Neumann problem, Comm. Pure Appl. Math., Vol. 44, 1991, pp. 819-851. | MR 1115095 | Zbl 0754.35042

[11] O. Rey, The role of the Green's function in a nonlinear elliptic equation involving the critical Sobolev exponent, J. Funct. Anal., Vol. 89, 1990, pp. 1-52. | MR 1040954 | Zbl 0786.35059

[12] J. Wei, Viscosity approach to the construction of single-peaked solutions of a singularly perturbed semilinear Dirichlet problem, preprint. | MR 1404386